# SDR UIEA200600304

- Difficulty date: December 6, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 92,366 hours, 18,963 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER L/E PANEL AT WBL 450 SURFACE HAS AREA OF COMPOSITE CRACK.  ACCOMPLISHED PERMANENT REPAIR OF AREA OF CRACK AS PER B747 SRM 51-40-09 FIG 18 AND 747 SRM 51-40-12.  CRACK LENGTH IS 2.0 INCHES LONG AND REPAIR AREA IS 4.0 INCH BY 7.0 INCH.  ALSO, REFERENCE ATLAS EO 4757A333.
